Volume 17, Number 1, January-March 2011
|Page(s)||178 - 189|
|Published online||04 December 2009|
Lipschitz regularity for some asymptotically convex problems*
Institute of Mathematics,
Eckerstr. 1, 79104 Freiburg, Germany. firstname.lastname@example.org
2 Dipartimento di Matematica, Università di Napoli, Federico II, Via Cintia, 80126 Napoli, Italy. email@example.com; firstname.lastname@example.org
We establish a local Lipschitz regularity result for local minimizers of asymptotically convex variational integrals.
Mathematics Subject Classification: 35B65 / 35J70
Key words: Local minimizers / decay estimates / asymptotic behaviour
The work of B.S. was supported by PRIN 2007 Project: “Calcolo delle Variazioni e Teoria Geometrica della Misura”; the work of A.V. was supported in part by Prin 2007 Project “Calcolo delle Variazioni e Teoria Geometrica della Misura” and in part by the European Research Council under FP7 Advanced Grant n◦ 226234: “Analytic Techniques for Geometric and Functional Inequalities”.
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.